# SDR WVBA2024101501

- Difficulty date: October 8, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N42WP
- Make and model: Piper PA-31-350
- Aircraft serial: 318252038
- Aircraft time: 28,855 hours
- Engine: Lyc LTIO540J2B
- Engine time: 1,318 hours
- Propeller: Hartzl HCE3YR2
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Part number: 3150602
- Condition: Loose
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT VOLTAGE REGULATOR AND GROUND VENT FAN CIRCUIT BREAKERS ALL TRIPPED SIMULTANEOUSLY DURING FLIGHT AND WOULD NOT RESET.  AIRCRAFT RETURNED TO FAI WITHOUT INCIDENT.  MAINTENANCE FOUND SMALL BUSS BAR IN THE CIRCUIT BREAKER PANEL HAD A LOOSE CONNECTION.  ATTACHMENT HARDWARE WAS REPLACED AND BUSS BAR WAS SECURED WITH GOOD RESULT.  AIRCRAFT WAS RETURNED TO SERVICE.
